The location of zeros of a quasi-modular form of weight 2 for Gamma(+)(0)(p) for p=2, 3

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 332
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorChoi, SoYoungko
dc.contributor.authorIm, Bo-Haeko
dc.date.accessioned2016-09-08T00:50:20Z-
dc.date.available2016-09-08T00:50:20Z-
dc.date.created2016-09-07-
dc.date.created2016-09-07-
dc.date.issued2016-06-
dc.identifier.citationJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.438, no.1, pp.73 - 92-
dc.identifier.issn0022-247X-
dc.identifier.urihttp://hdl.handle.net/10203/212923-
dc.description.abstractLet E-2(z) be the Eisenstein series which is quasi-modular of weight 2 for SL2(Z). For each p = 2,3, we show that there are infinitely many Gamma(+)(0)(p)-inequivalent zeros of the quasi-modular form E(z) := E-2(z) + pE(2)(pz) of weight 2 for Gamma(+)(0)(p) and give the estimates of their locations numerically. (C) 2016 Elsevier Inc. All rights reserved-
dc.languageEnglish-
dc.publisherACADEMIC PRESS INC ELSEVIER SCIENCE-
dc.titleThe location of zeros of a quasi-modular form of weight 2 for Gamma(+)(0)(p) for p=2, 3-
dc.typeArticle-
dc.identifier.wosid000371650100007-
dc.identifier.scopusid2-s2.0-84959178339-
dc.type.rimsART-
dc.citation.volume438-
dc.citation.issue1-
dc.citation.beginningpage73-
dc.citation.endingpage92-
dc.citation.publicationnameJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS-
dc.identifier.doi10.1016/j.jmaa.2016.01.061-
dc.contributor.localauthorIm, Bo-Hae-
dc.contributor.nonIdAuthorChoi, SoYoung-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorQuasi-modular form-
dc.subject.keywordPlusEISENSTEIN SERIES-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0